advertisement
Question
Posted by: Zenia | 2005/07/08

Hypertension, PCOS and Triphasil ??

Hi Doc

I went to the clinic today to get my Triphasil and when I told the sister that I have hypertension, she said that I should not be on Triphasil then. I've been on Triphasil since 1995 but was diagnosed with hypertension last year and put on 50mg Captoretic. The problem is that my GP specifically said that I can only be on Triphasil due to my PCOS. The sister says I should be on a mini-pill or the injection and that Triphasil can worsen my hypertension. I have an appointment with a gynae, but only in September. What should I do in the meanwhile?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hypertension is a contraindication to the oral contraceptive. TYou could consult your gynaecologist earlier or use the mini-pill in the meantime.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement